# SDR REXA2022103100938

- Difficulty date: September 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R HEAVILY CORRODED ON ATTACHED FLANGE BETWEEN FS295.00 AND FS310.00. REMOVED AND REPLACED STRINGER 19R PN: SH670-31632-1 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
